Couldn't find what you looking for?

TRY OUR SEARCH!

I was diagnosed with an ear infection and given antibiotics (Amoxicillin) and told to take three pills a day for 10 days. Felt better before even taking them and took only one the first day and stopped. Have been taking birth control every day like usual, was told I was okay with the birth control 24 hours after the last antibiotic pill, 3 days later had unprotected sex, 2/3 days later having light pink, then red spotting. what could this mean?

Loading...

If I understood you correctly, you took only one pill of the antibiotic - if that is the case, than it's hard to expect that it had any kind of effect either on the birth control or the spotting. More likely, infection only eased off a little bit, which doesn't mean that it was cured or that it didn't have any effect on your body. Chances are bigger that spotting was caused by irritation of your cervix or vaginal walls than the antibiotics.
Reply

Loading...